# SDR VTZA95218

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle Assembly
- Part number: 14153133417
- Condition: Out Of Adjust
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/BDL - FLT 6521 - DURING TAKEOFF AT 1544 HRS ON 7-9-95, ABORTED TAKEOFF DUE TO THE BAGGAGE DOOR LIGHT ILLUMINATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE FULLY SEATED THE BAGGAGE DOOR HANDLE.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
